# SDR GUUA11020702

- Difficulty date: November 2, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,900 hours, 36,792 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9188 VPS/TPA, DURING TAXI BRAKES FEEL NORMAL BUT WILL NOT STOP THE AIRCRAFT, NEED TO APPLY STRONG PRESSURE.  BLED ALL FOUR BRAKES.
